# SDR AALA202510212086

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 48,219 hours, 20,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER IN FORWARD GALLEY NEAR SERVICE DOOR IS BROKEN. REMOVED AND REPLACED RIGHT HAND FORWARD EXIT SIGN COVER NEAR SERVICE DOOR. PER AMM 33-51-01.
